# SDR CALA2011010300002

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 42,455 hours, 22,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6546568519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB STA 1016 BL-0 CORROSION ON APB AND CHANNEL STIFFENER CUTOUT DAMAGED SECTION OF CHANNEL STIFFENERS.  DRILLED UP REPAIR PARTS AND INSTALLED REF BOEING DWG 65C28106 REV B.
